SciELO - Scientific Electronic Library Online

 
vol.93 issue5Late restenosis related to Cypher stent fracture author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Arquivos Brasileiros de Cardiologia

Print version ISSN 0066-782X

Abstract

WANG, Ricardo et al. Síndrome do balonamento apical secundário ao uso abusivo de descongestionante nasal. Arq. Bras. Cardiol. [online]. 2009, vol.93, n.5, pp.e75-e78. ISSN 0066-782X.  http://dx.doi.org/10.1590/S0066-782X2009001100022.

Descrevemos um caso típico de síndrome do balonamento apical em uma paciente octogenária com alteração eletrocardiográfica, de contratilidade do ventrículo esquerdo, e que apresentou recuperação da função ventricular. A paciente é portadora de rinite alérgica e fez uso excessivo de descongestionante nasal horas antes do episódio da dor.

Keywords : Infarto do Miocárdio; Síndrome Coronariana Aguda; Agonistas Adrenérgicos; Miocárdio Atordoado.

        · abstract in English | Spanish     · text in English | Portuguese | Spanish     · English ( pdf ) | Spanish ( pdf ) | Portuguese ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License